Alexander Kuznetsov

On a problem of Avhadiev

(Lobachevskii Journal of Mathematics, Vol.16, pp.57 - 69)

In this paper we consider a lower estimate for the ratio $I(\Omega)$ of the conformal moment of a simple connected domain $\Omega$ in the complex plane to the moment of inertia of this domain about its boundary. Related functionals depending on a simple connected domain $\Omega$ and two points $w_1,w_2\in\Omega$ with fixed hyperbolical distance between them are estimated. As a consequence a nontrivial lower estimate for $I(\Omega)$ is obtained.



DVI format (49K),   ZIP-ed DVI format (18K),

ZIP-ed PostScript format (144K),   ZIP-ed PDF format (110K)

MathML Format (Mozilla),   MathML Format (IE + MathPlayer)